BioElectro Extra Strength Pain & Headache Reliever Tablets Aspirin Caffeine 24ct

BioElectro $5.30

BioElectro Extra Strength Pain & Headache Reliever Tablets Aspirin, & Caffeine, 24 Count

  • Temporary relief of minor pain due to headache, cold, arthritis, muscular aches, toothache & cramps
  • Two pain relievers and a pain relief aid
  • Caplets contain acetaminophen (250 MG, analgesic), aspirin (250 MG, analgesic) and caffeine (65 MG)
  • Temporary relief of minor aches and pains due to headache, a cold, arthritis, muscular aches, toothache and menstrual cramps.
  • Tablets with Acetaminophen (250 mg, analgesic), Aspirin (250 mg, analgesic) and Caffeine (65 mg, pain relief aid).

Ingredients

Inactive Ingredients

  • Corn Starch, Croscarmellose Sodium, Crospovidone, Hypromellose**, Microcrystalline Cellulose, Polyethylene Glycol**, Providone, Pregelatinized Starch, Silicone Dioxide, Stearic Acid, Titanium Dioxide**. **May contain these Ingredients.

Active Ingredients

  • In Each Tablet Acetaminophen (250 mg), Aspirin (250 mg) (NSAID), Caffeine (65 mg). Purpose: Pain Reliever; Pain Reliever, Nonsteroidal Anti-Inflammatory Drug; Pain Reliever Aid. Inactive Ingredients: Corn Starch, Croscarmellose Sodium, Crospovidone, Hypromellose, Microcrystalline Cellulose, Povidone, Pregelatinized Starch, Silicon Dioxide, Stearic Acid, Titanium Dioxide

Directions

  • Do not use more than directed. Drink a full glass of water with each dose. Adults And children 12 years And over: take 2 tablets every 6 hours; not more than 8 tablets in 24 hours. Children under 12 years: Ask a doctor.

Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

Read more
Current stock 0
Add to wishlist

Description

BioElectro Extra Strength Pain & Headache Reliever Tablets Aspirin, & Caffeine, 24 Count

  • Temporary relief of minor pain due to headache, cold, arthritis, muscular aches, toothache & cramps
  • Two pain relievers and a pain relief aid
  • Caplets contain acetaminophen (250 MG, analgesic), aspirin (250 MG, analgesic) and caffeine (65 MG)
  • Temporary relief of minor aches and pains due to headache, a cold, arthritis, muscular aches, toothache and menstrual cramps.
  • Tablets with Acetaminophen (250 mg, analgesic), Aspirin (250 mg, analgesic) and Caffeine (65 mg, pain relief aid).

Ingredients

Inactive Ingredients

  • Corn Starch, Croscarmellose Sodium, Crospovidone, Hypromellose**, Microcrystalline Cellulose, Polyethylene Glycol**, Providone, Pregelatinized Starch, Silicone Dioxide, Stearic Acid, Titanium Dioxide**. **May contain these Ingredients.

Active Ingredients

  • In Each Tablet Acetaminophen (250 mg), Aspirin (250 mg) (NSAID), Caffeine (65 mg). Purpose: Pain Reliever; Pain Reliever, Nonsteroidal Anti-Inflammatory Drug; Pain Reliever Aid. Inactive Ingredients: Corn Starch, Croscarmellose Sodium, Crospovidone, Hypromellose, Microcrystalline Cellulose, Povidone, Pregelatinized Starch, Silicon Dioxide, Stearic Acid, Titanium Dioxide

Directions

  • Do not use more than directed. Drink a full glass of water with each dose. Adults And children 12 years And over: take 2 tablets every 6 hours; not more than 8 tablets in 24 hours. Children under 12 years: Ask a doctor.

Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

Reviews (0)

Be the first to write a review

Additional info

SKU: 10151377
UPC: 650066000065
Shipping: Calculated at Checkout